Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Heart still beats fast after taking pills

Premium Questions

Dr.  Manisha Jain MD

it is and no one else seems to know. If it matters, I currently take birth control pills ( Microgestin 1/20) When ... to subside after the first three months. I have just started my fifth month of the... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Anantharamakrishnan MD

it is and no one else seems to know. If it matters, I currently take birth control pills ( Microgestin 1/20) When ... it be possible that this is all in my head? My heart beat per minute is... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr.   Tushar Kanti Biswas MD

. Again after some days later muscles of my head becomes little fat and beats like heart but the beats of these muscles is little faster these muscles becomes little hot also (still Same... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Benard Shehu MD

for extreme rapid beat and high blood pressure . It happened after I took a 5-htp pill ( Tryptophan ). So I ... my heart beats extremely fast just like that night. I wear a heat... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Prasad MD

of breath with a rapid heartbeat, and frequent headaches . When I first felt tired I would usually take ... the past 1-1.5 months. I still have energy to do things, so the tiredness hasn t affected me doing... View answer

Answered by : Dr. Prasad ( General & Family Physician)

Public Forum Discussions

Dr. Narendra Kumar MS MD

of tests and all seemed ok. I was put on beta blockers then a heart monitor a month later for massive palpations and rapid beat. i was put on another med after to regulate heart rate. Now i... View answer

Answered by : Dr. Narendra Kumar MS ( Psychiatrist)
Dr. Payman Hajiazim MD

for a subsatute. (still illegal for me since I get tested but it s out of my system fast and that s what drew me ... heart is beating funny and my headache is gone unless I think of sexual... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)
Dr. Salah Saad Shoman MD

i am taking proprananol for heart palpations,and they are not working being woken up with very fast heart beat and it makes me feel shakey,and tired even after taking... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

in my heart to close the hole up. After the procedure I developed palpitations severe directly after it was put in. Now i take arrithima pills to steady out my heart beat.... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Daryl Derick B. Dizon MD

palpitations that started after taking a high dose of Dramamine (Dimenhydrinate). I noticed the palpitations and a racing heartbeat right after taking the pills. I was scared, but... View answer

Answered by : Dr. Daryl Derick B. Dizon ( General & Family Physician)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Local injection steroid does not alter heart rate. Anxiety associated with the injection could be the cause of fast heart beat. Take Care Best Regards

Dr.  Abubakar Siddiqh MD

its a stimulant, can cause sudden death in people with serious heart problems or congenital heart defects. evaluate please.

Dr. Matin Ahmad Khan MD

Not adequate information provided , still want to know what is the rate , have you got ECG done ? does it get worse with exertion ? With pain in heart and increase in heart rate , you require...